Yıl 2020, Cilt 16 , Sayı 1, Sayfalar 81 - 88 2020-03-27

Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density

Mustafa ALTIN [1] , Ahmet KAZAN [2] , H.bayram KARADAĞ [3]


In the present study, firstly we recall the parametric expressions of planar curves with zero phi-curvature in Euclidean 3-space with density e^ax_1 and with the aid of the Frenet frame of these planar curves, we obtain the Smarandache curves of them. After that, we study on ruled surfaces which is constructed by curves with zero -curvature in Euclidean 3-space with density e^ax_1 and their Smarandache curves by giving the striction curves, distribution parameters, mean curvature and Gaussian curvature of these ruled surfaces. Also, we give some examples for these surfaces by plotting their graphs. We use Mathematica when we are plotting the graphs of examples.


Ruled surfaces, Smarandache curves, Weighted curvature
  • 1. Brauner H. and Kickinger W. Baugeometrie 1. Bauverlag, 1977.
  • 2. Hanbay K., Alpaslan N., Talu M.F. and Hanbay D. 2016. Principal curvatures based rotation invariant algorithms for efficient texture classification. Neurocomputing; 199: 77–89.
  • 3. Ravani B. and Wang J.W. 1991. Computer Aided Geometric Design of Line Constructs. ASME Journal of Mechanical Design; 113(4): 363-371.
  • 4. Gromov M. 2003. Isoperimetry of Waists and Concentration of Maps. Geometric and Functional Analysis; 13: 178–215.
  • 5. Corwin I., Hoffman N., Hurder S., Sesum Vojislav and Xu Y. 2006. Differential Geometry of Manifolds with Density. RoseHulman Und. Math. J.; 1–15.
  • 6. Alarcón A., Ferrer L. and Martín F. 2008. Density theorems for complete minimal surfaces in 𝑅3 . Geometric and Functional Analysis; 18(1): 1–49.
  • 7. Belarbi L. and Belkhelfa M. 2015. Some Results in Riemannian Manifolds with Density. Analele Universitatii Oradea Fasc. Matematica; XXII(2): 81–86.
  • 8. Engelstein M., Marcuccio A, Quinn M.. and Pritchard T. 2009. Isoperimetric problems on the sphere and on surfaces with density. New York Journal of Mathematics; 15: 97–123.
  • 9. Hieu D.T. and Nam T. Le. 2008. On the four vertex theorem in planes with radial density 𝑒𝜙(𝑟). Colloquium Mathematicum; 113(1): 119–149.
  • 10. Hieu D.T. and Nam T. Le. 2009. The classification of constant weighted curvature curves in the plane with a log-linear density. Communications on Pure and Applied Analysis; 243(2): 277–285.
  • 11. Hieu D.T. and Hoang N.M. 2009. Ruled minimal surfaces in 𝑅3 with density 𝑒 𝑧 . Pacific Journal of Mathematics; 243(2): 277–285.
  • 12. Belarbi L. and Belkhelfa M. 2012. Surfaces in 𝑅3 with density. IManager’s Journal on Mathematics; 1(1): 34–48.
  • 13. Morgan F., Hutchings M. and Howards H. 2000. The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature. Transactions of the American Mathematical Society; 352(11): 4889–4909.
  • 14. Morgan F. 2005. Manifolds with Density. Notices Amer Math Soc; 52(8): 853–858.
  • 15. Morgan F. 2009. Manifolds with Density and Perelman’s Proof of the Poincaré Conjecture. The American Mathematical Monthly; 116(2): 134–142.
  • 16. Rosales C., Cañete A., Bayle V. and Morgan F. 2008. On the isoperimetric problem in Euclidean space with density. Calculus of Variations and Partial Differential Equations; 31(1): 27–46.
  • 17. Yıldız Ö. 2018. Constructions of Helicoidal Surfaces in a 3-Dimensional Complete Manifold with Density. Mathematics; 7(27): 1–10.
  • 18. Yıldız Ö.G., Hızal S. and Akyiğit M. 2018. Type 𝐼+ helicoidal surfaces with prescribed weighted mean or Gaussian curvature in Minkowski space with density. Analele Stiintifice Ale Universitatii Ovidius Constanta, Seria Matematica; 26(3): 99–108.
  • 19. Yoon D.W. 2017. Weighted minimal translation surfaces in the Galilean space with density. Open Mathematics; 15(1): 459–466.
  • 20. Yoon D.W., Kim D.-S., Kim H. Y. and Lee, J. W. 2017. Constructions of Helicoidal Surfaces in Euclidean Space with Density. Symmetry; 9(173): 1–9.
  • 21. Yoon D.W. and Yuzbasi Z.K. 2018. Weighted Minimal Translation Surfaces in Euclidean Space with Density. International Journal of Geometric Methods in Modern Physics; 15(11).
  • 22. Altın M., Kazan A. and Karadağ, H.B. 2019. Ruled Surfaces in 𝐸3 with Density. Honam Mathematical Journal; 41(4): 683-695.
  • 23. Altın M., Kazan A. and Karadağ, H.B. 2020. Monge Hypersurfaces in Euclidean 4-Space with Density. Journal of Polytechnic; 23(1): 207-214.
  • 24. Rutter J.W. Geometry of Curves (1st), New York: Chapman and Hall/CRC, 2000.
  • 25. Hacısalihoğlu H.H. Differensiyel Geometri, Ankara: Gazi Üniversitesi Basın Yayın Yüksekokulu Basımevi, 1983.
  • 26. O’Neill B. Elementary Differential Geometry, Academic Press Inc, 1966.
  • 27. Altın M., Kazan A. and Karadağ, H.B. 2019. Rotational Surfaces Generated by Planar Curves in 𝐸3 with Density. Int. J. of Anal. and Appl.; 17(3): 311-328.
Birincil Dil en
Bölüm Makaleler
Yazarlar

Orcid: 0000-0001-5544-5910
Yazar: Mustafa ALTIN (Sorumlu Yazar)
Kurum: BİNGÖL ÜNİVERSİTESİ, BİNGÖL TEKNİK BİLİMLER MESLEK YÜKSEKOKULU
Ülke: Turkey


Orcid: 0000-0002-1959-6102
Yazar: Ahmet KAZAN
Kurum: MALATYA TURGUT ÖZAL ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0001-6474-877X
Yazar: H.bayram KARADAĞ
Kurum: İNÖNÜ ÜNİVERSİTESİ
Ülke: Turkey


Destekleyen Kurum Inonu University
Proje Numarası FDK-2018-1349
Teşekkür We're very much thankful to Inonu University BAP (Scientific Research Projects) unit for their support to our this study.
Tarihler

Yayımlanma Tarihi : 27 Mart 2020

Bibtex @araştırma makalesi { cbayarfbe632176, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {}, publisher = {Celal Bayar Üniversitesi}, year = {2020}, volume = {16}, pages = {81 - 88}, doi = {}, title = {Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density}, key = {cite}, author = {ALTIN, Mustafa and KAZAN, Ahmet and KARADAĞ, H.bayram} }
APA ALTIN, M , KAZAN, A , KARADAĞ, H . (2020). Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density. Celal Bayar University Journal of Science , 16 (1) , 81-88 . Retrieved from https://dergipark.org.tr/tr/pub/cbayarfbe/issue/53288/632176
MLA ALTIN, M , KAZAN, A , KARADAĞ, H . "Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density". Celal Bayar University Journal of Science 16 (2020 ): 81-88 <https://dergipark.org.tr/tr/pub/cbayarfbe/issue/53288/632176>
Chicago ALTIN, M , KAZAN, A , KARADAĞ, H . "Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density". Celal Bayar University Journal of Science 16 (2020 ): 81-88
RIS TY - JOUR T1 - Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density AU - Mustafa ALTIN , Ahmet KAZAN , H.bayram KARADAĞ Y1 - 2020 PY - 2020 N1 - DO - T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 81 EP - 88 VL - 16 IS - 1 SN - 1305-130X-1305-1385 M3 - UR - Y2 - 2020 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density %A Mustafa ALTIN , Ahmet KAZAN , H.bayram KARADAĞ %T Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density %D 2020 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 16 %N 1 %R %U
ISNAD ALTIN, Mustafa , KAZAN, Ahmet , KARADAĞ, H.bayram . "Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density". Celal Bayar University Journal of Science 16 / 1 (Mart 2020): 81-88 .
AMA ALTIN M , KAZAN A , KARADAĞ H . Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density. Celal Bayar Univ J Sci. 2020; 16(1): 81-88.
Vancouver ALTIN M , KAZAN A , KARADAĞ H . Ruled Surfaces Constructed by Planar Curves In Euclidean 3-Space With Density. Celal Bayar University Journal of Science. 2020; 16(1): 88-81.